Electron. J. Diff. Equ., Vol. 2012 (2012), No. 173, pp. 1-10.

Approximate solutions to neutral type finite difference equations

Deepak B. Pachpatte

In this article, we study the approximate solutions and the dependency of solutions on parameters to a neutral type finite difference equation, under a given initial condition. A fundamental finite difference inequality, with explicit estimate, is used to establish the results.

Submitted June 4, 2012. Published October 12, 2012.
Math Subject Classifications: 26D10, 39A10, 65R20, 45G10.
Key Words: Neutral type; finite difference; approximate solution; explicit estimate.

Show me the PDF file (176 KB), TEX file, and other files for this article.

Deepak B. Pachpatte
Department of Mathematics
Dr. Babasaheb Ambedekar Marathwada University
Aurangabad, Maharashtra 431004, India
email: pachpatte@gmail.com

Return to the EJDE web page